MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI SPIRAL BLADE 38MM FOR TI HUMERAL NAILS; NAIL, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI SPIRAL BLADE 38MM FOR TI HUMERAL NAILS; NAIL, FIXATION, BONE
Model Number 462.638
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient staying under anesthesia while devices were retrieved.Without a lot number the device history records review could not be completed.Product was not returned.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2019, during an unknown procedure, it was found out that an unknown humeral nail set do not have an unknown caddy with an unknown blades, unknown 4.0 titanium screws and unknown end caps.Originally, the sales consultant gets the set and there¿s going to be a tote with implants for blades and screws and end caps.The sales consultant called the fsl and eventually discovered that there was supposed to be a caddy inside the set.The sales consultant then go and drive to another hospital and return with a tote for said implants.The procedure was successfully completed; however, the patient spent an extra 100 minutes under anesthesia.Also, the end cap available from the other hospital was not the correct size, so it protruded from the patient¿s humeral head.Re-operation is most likely.Procedure and patient outcome were unknown.This complaint involves thirty-eight (37) devices.(b)(4).

Brand Name
TI SPIRAL BLADE 38MM FOR TI HUMERAL NAILS
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9079132
Report Number2939274-2019-60655
Device Sequence Number11381470
Product Code JDS
UDI-Device Identifier10886982231895
UDI-Public(01)10886982231895
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K992348
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number462.638
Device Catalogue Number462.638
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/20/2019
Initial Report FDA Received Date09/17/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;